Details description |
|---|
Details:Suitable forSuitable for adults and children aged 12 years and over. How to usePlease read the enclosed leaflet carefully before using this product. For oral use. Adults, the elderly and children 12 years and over: 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not take for more than 5 days except on medical advice. Do not give to children under 12 years. Swallow the capsules whole with water. Do not chew. Hazards and CautionsDo not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Consult your doctor Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant. Do not take with other flu, cold or decongestant products or cough suppressants. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. PrecautionsThis is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Active ingredientsParacetamol, Guaifenesin, Phenylephrine hydrochloride IngredientsActive Ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine hydrochloride 6.1 mg Other Ingredients: Maize starch, Croscamellose sodium, Sodium laurilsulfate, Magnesium stearate, and Talc Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs. Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor. |
fast shipping all across the country
100% authentic products
we ensure secure transactions
we ensure quality support